# SDR SWAA2022022462330

- Difficulty date: January 21, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING OUTBD AFT FLAP IS DISBONDED ON INBD LOWER CORNER. / REPAIRED DISBOND OF RT WING OUTBD. AFT FLAP AT INBD. LOWER CORNER PER SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-4. DETERMINED DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 57-53-01-1A-4 PARA 4A(5)(7).
